American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Jonathan M. Fraser. On the $L^q$-spectrum of planar self-affine measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann. Phase transition of a heat equation with Robin's boundary conditions and exclusion process. Trans. Amer. Math. Soc. 367 (2015) 6131-6158.
Abstract, references, and article information   
View Article: PDF

[3] J. Marshall Ash and Stefan Catoiu. Quantum symmetric $L^{p}$ derivatives. Trans. Amer. Math. Soc. 360 (2008) 959-987. MR 2346479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander D. Ioffe and Jean-Paul Penot. Limiting subhessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997) 789-807. MR 1373640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Haseo Ki. The Kechris-Woodin rank is finer than the Zalcwasser rank . Trans. Amer. Math. Soc. 347 (1995) 4471-4484. MR 1321581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. H. Clarke and Yu. S. Ledyaev. Mean value inequalities in Hilbert space . Trans. Amer. Math. Soc. 344 (1994) 307-324. MR 1227093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chris Freiling. Symmetric derivates, scattered, and semi-scattered sets . Trans. Amer. Math. Soc. 318 (1990) 705-720. MR 989574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. S. Kechris and A. Louveau. A classification of Baire class $1$ functions . Trans. Amer. Math. Soc. 318 (1990) 209-236. MR 946424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jaromir Uher. Symmetric semicontinuity implies continuity . Trans. Amer. Math. Soc. 293 (1986) 421-429. MR 814930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. M. Bruckner, R. J. O’Malley and B. S. Thomson. Path derivatives: a unified view of certain generalized derivatives . Trans. Amer. Math. Soc. 283 (1984) 97-125. MR 735410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lee Larson. The generalized Zahorski class structure of symmetric derivatives . Trans. Amer. Math. Soc. 282 (1984) 45-58. MR 728702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael J. Evans and Lee Larson. Qualitative differentiation . Trans. Amer. Math. Soc. 280 (1983) 303-320. MR 712262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lee Larson. The symmetric derivative . Trans. Amer. Math. Soc. 277 (1983) 589-599. MR 694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan Mařík and Clifford E. Weil. Products of powers of nonnegative derivatives . Trans. Amer. Math. Soc. 276 (1983) 361-373. MR 684515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Cheng Ming Lee. On generalized Peano derivatives . Trans. Amer. Math. Soc. 275 (1983) 381-396. MR 678358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. J. Agronsky. A generalization of a theorem of Maximoff and applications . Trans. Amer. Math. Soc. 273 (1982) 767-779. MR 667173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Preiss. Level sets of derivatives . Trans. Amer. Math. Soc. 272 (1982) 161-184. MR 656484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. L. Belna, G. T. Cargo, M. J. Evans and P. D. Humke. Analogues of the Denjoy-Young-Saks theorem . Trans. Amer. Math. Soc. 271 (1982) 253-260. MR 648091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Don L. Hancock. Derivatives and Lebesgue points via homeomorphic changes of scale . Trans. Amer. Math. Soc. 267 (1981) 197-218. MR 621982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Cheng Ming Lee. Generalizations of Ces\`aro continuous functions and integrals of Perron type . Trans. Amer. Math. Soc. 266 (1981) 461-481. MR 617545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík. Representations of functions by derivatives . Trans. Amer. Math. Soc. 263 (1981) 493-500. MR 594421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard J. O’Malley and Clifford E. Weil. The oscillatory behavior of certain derivatives . Trans. Amer. Math. Soc. 234 (1977) 467-481. MR 0453940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. A. Hayes. Necessary and sufficient conditions for the derivation of integrals of $L\sb{\psi }$-functions . Trans. Amer. Math. Soc. 223 (1976) 385-395. MR 0427554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Clifford E. Weil. Monotonicity, convexity and symmetric derivates . Trans. Amer. Math. Soc. 221 (1976) 225-237. MR 0401994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bruce S. Babcock. On properties of the approximate Peano derivatives . Trans. Amer. Math. Soc. 212 (1975) 279-294. MR 0414803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. M. Garg. On bilateral derivates and the derivative . Trans. Amer. Math. Soc. 210 (1975) 295-329. MR 0369629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael J. Evans. $L\,\sb{p}$ derivatives and approximate Peano derivatives . Trans. Amer. Math. Soc. 165 (1972) 381-388. MR 0293030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Oystein Ore. On functions with bounded derivatives . Trans. Amer. Math. Soc. 43 (1938) 321-326. MR 1501946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. L. Jeffery. Derived numbers with respect to functions of bounded variation . Trans. Amer. Math. Soc. 36 (1934) 749-758. MR 1501764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Emil L. Post. Generalized differentiation . Trans. Amer. Math. Soc. 32 (1930) 723-781. MR 1501560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia